# SDR GTIA9700084

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N928ML
- Make and model: Doug DC-9-31
- Aircraft serial: 47326
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 148-168
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE RT SIDE STATION 148-168 HAS EXFOLIATION CORROSION OUT OF LIMITS.  REMOVED DAMAGED AREA FLOOR SUPPORT ANGLES, FABRICATE DOUBLERS AND FILLERS IAW SRM 53-01 FIG 2.  INSTALLED IAW 51-30-2.  (M)
